Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 197, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 3:51 PM CDT for Rogers County, Wagoner County, Oklahoma. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 3:51 PM CDT (20:51 UTC)
- Expired
- Oct 17, 2007, 4:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 18 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 4:10 PM CDT | TSTM WND GST 60 | Claremore, OK | SCATTERED THROUGHOUT CLAREMORE AREA. |
| Oct 17, 4:15 PM CDT | TSTM WND DMG | Claremore, OK | TREES DAMAGED BY WIND. |
| Oct 17, 4:20 PM CDT | TSTM WND DMG | Foyil, OK | NEAR EW41 AND EW39 NORTH OF HWY 66...1 MOBILE HOME WITH ROOF DAMAGE. 1 MOBILE HOME BLOWN OFF FOUNDATION. EXTENSIVE TREE DAMAGE IN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 10:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 172051
SVRTSA
OKC131-145-172145-
/O.NEW.KTSA.SV.W.0197.071017T2051Z-071017T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROGERS COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 445 PM CDT
* AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF CATOOSA TO 14 MILES SOUTHWEST OF
STONEBLUFF...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STONEBLUFF...CATOOSA...ONETA...VERDIGRIS...COWETA...PORTER...
CLAREMORE...TIAWAH...INOLA AND FOYIL.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3583 9544 3580 9559 3587 9566 3587 9580
3591 9577 3615 9575 3620 9581 3642 9580
3644 9544
TIME...MOT...LOC 2051Z 226DEG 47KT 3625 9589 3576 9588
$$3 follow-up statements
000
WWUS54 KTSA 172108
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED OCT 17 2007
OKC131-145-172145-
/O.CON.KTSA.SV.W.0197.000000T0000Z-071017T2145Z/
WAGONER OK-ROGERS OK-
408 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR ROGERS AND WAGONER COUNTIES...
AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLAREMORE TO STONEBLUFF...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...REDBIRD...
COWETA...PORTER...CLAREMORE...TULLAHASSEE...TIAWAH AND INOLA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3583 9544 3580 9559 3587 9566 3587 9580
3591 9577 3615 9575 3620 9581 3638 9580
3644 9545
TIME...MOT...LOC 2108Z 226DEG 47KT 3634 9567 3591 9568
$$000
WWUS54 KTSA 172125
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT WED OCT 17 2007
OKC145-172135-
/O.CAN.KTSA.SV.W.0197.000000T0000Z-071017T2145Z/
WAGONER OK-
425 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAGONER COUNTY IS
CANCELLED...
LAT...LON 3644 9545 3637 9544 3636 9545 3633 9543
3632 9545 3625 9545 3618 9572 3638 9566
TIME...MOT...LOC 2125Z 226DEG 47KT 3649 9547 3606 9548
$$
OKC131-172145-
/O.CON.KTSA.SV.W.0197.000000T0000Z-071017T2145Z/
ROGERS OK-
425 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL ROGERS COUNTY...
AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF CLAREMORE TO 5 MILES SOUTH OF
TIAWAH...MOVING NORTHEAST AT 50 MPH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3644 9545 3637 9544 3636 9545 3633 9543
3632 9545 3625 9545 3618 9572 3638 9566
TIME...MOT...LOC 2125Z 226DEG 47KT 3649 9547 3606 9548
$$000
WWUS54 KTSA 172139
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT WED OCT 17 2007
OKC131-172149-
/O.EXP.KTSA.SV.W.0197.000000T0000Z-071017T2145Z/
ROGERS OK-
439 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROGERS COUNTY EXPIRES
AT 445 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3644 9545 3637 9544 3636 9545 3633 9543
3632 9545 3625 9545 3618 9572 3638 9566
TIME...MOT...LOC 2139Z 226DEG 47KT 3661 9530 3618 9531
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 2:57 PM CDT, 54 minutes earlier.
Area forecast discussion, Oct 17, 2:57 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 257 PM CDT WED OCT 17 2007 .DISCUSSION... PARAMETERS CONTINUE TO ALIGN FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK THAT WILL AFFECT THE AREA THIS EVENING...AND NOT MUCH APPEARS TO BE WORKING AGAINST IT. LINE OF STORMS RAPIDLY MOVING ACROSS THE WESTERN PORTIONS OF CWA APPEAR LARGELY ELEVATED BUT SOME POTENTIAL STILL EXISTS FOR THESE STORMS TO ROOT IN THE BOUNDARY LAYER AS THEY ENCOUNTER UNSTABLE AND WEAKLY CAPPED AIR. THE BIG SHOW HOWEVER IS JUST GETTING UNDERWAY OVER WESTERN OK AS A VERY SHARP DRY LINE HAS SET UP AND CONTINUES TO PROGRESS ACROSS EXTREME WESTERN OK...PROFILER NETWORK SHOWING INCREASE IN 700MB FLOW RECENTLY AS POTENT UPPER JET NOSES INTO SW U.S. SUPERCELL DEVELOPMENT LIKELY ACROSS THE AREA BETWEEN 00Z-06Z. MORNING STORMS HAVE LEFT A SW-NE ORIENTED BOUNDARY NORTH OF I-44 WHICH COULD SERVE TO ENHANCE SIGNIFICANT TORNADO POTENTIAL. SHAPING UP TO BE A LONG AND BUSY NIGHT TO SAY THE LEAST. DRY LINE WILL CONTINUE TO PUSH EAST TONIGHT WITH THUNDERSTORM POTENTIAL ENDING FROM THE EAST WITH ALL AREAS IN THE CLEAR BY MORNING. CONCERN FOR THURSDAY BECOMES POTENTIAL FOR STRONG AND GUSTY WINDS AS DEEP SFC LOW MOVES INTO THE MISSISSIPPI VALLEY WITH 35-40KT FLOW AT 925 MB PROGGED TO DEVELOP OVER NORTHEAST OK. POTENTIAL FOR DEEP MIXING COULD BECOME OFFSET BY LIMITED HEATING AS LOW CLOUDS WRAP AROUND BACK SIDE OF VIGOROUS UPPER LOW. WITH THIS UNCERTAINTY WILL FORECAST WIND GUSTS BELOW ADVISORY CRITERIA BUT WOULD NOT BE AT ALL SURPRISED TO SEE A FEW GUSTS IN THE 40 MPH RANGE. WRAP AROUND MOISTURE MAY ALSO BRING A FEW SHOWERS TO NORTHERN SECTIONS. DAYTIME TEMPS WILL NOT COOL TOO MUCH IN WAKE OF THIS SYSTEM BUT OVERNIGHT LOWS WILL BECOME MORE SEASONABLE DUE TOT HE MUCH DRIER LOW LEVEL AIRMASS...ESPECIALLY BY FRI AS WINDS SUBSIDE. SOUTH WINDS SHOULD QUICKLY PICK BACK UP SATURDAY AHEAD OF NEXT APPROACHING UPPER TROUGH WITH TEMPS SURGING BACK TO WELL ABOVE NORMAL LEVELS OVER THE WEEKEND. MUCH UNCERTAINTY REGARDING THE NEXT SYSTEM AS GFS SHOWING POOR RUN TO RUN CONSISTENCY AND CONSIDERABLE SPREAD AMONG ITS ENSEMBLE MEMBERS...AND ECMWF KEEPING THE UPPER LOW CUT OFF TO THE WEST WITH NO REAL FRONTAL PASSAGE. HAVE GENERALLY FOLLOWED HPC GUIDANCE ON THIS ONE WITH HIGH CHANCE POPS FOR SUNDAY NIGHT AND MONDAY...WITH COOLER TEMPS AFTER THAT. FORECAST CONFIDENCE LOW FOR NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 77 52 78 / 80 20 10 0 FSM 63 83 50 78 / 90 0 10 0 MLC 58 83 48 82 / 70 0 0 0 BVO 57 73 48 78 / 80 20 10 0 FYV 62 74 48 71 / 90 10 10 0 BYV 63 76 49 71 / 90 10 10 0 MKO 59 80 50 78 / 80 10 10 0 MIO 60 72 50 75 / 80 20 10 0 F10 58 80 50 79 / 70 10 10 0 HHW 60 85 51 83 / 60 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....14
Hazardous weather outlook, Oct 17, 11:54 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1154 AM CDT WED OCT 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1153 AM CDT WED OCT 17 2007 ...A TORNADO OUTBREAK IS EXPECTED ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATER TODAY AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET....AFTER 12PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW. DISCUSSION... SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA DURING THE AFTERNOON. INITIALLY THE STORMS HAVE BEEN ELEVATED...BUT WILL BECOME MORE SURFACE BASED. THIS INCREASES THE POTENTIAL THAT DAMAGING WINDS WILL ALSO DEVELOP WITH THESE STORMS...AND AS WIND PROFILES CONTINUE TO IMPROVE THIS AFTERNOON...SOME TORNADO RISK WILL ALSO DEVELOP WITH THESE STORMS. DURING THE AFTERNOON...SUPERCELL THUNDERSTORMS WILL DEVELOP IN CENTRAL OKLAHOMA AS THE DRY LINE ADVANCES EASTWARD. THESE STORMS WILL MOVE INTO EASTERN OKLAHOMA AFTER 5PM. WIND AND INSTABILITY PARAMETERS OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL BE VERY FAVORABLE FOR SEVERE WEATHER AS THESE STORMS MOVE INTO THE REGION...INCLUDING A SIGNIFICANT RISK FOR TORNADOES...HAIL TO BASEBALL SIZE AND WIND GUSTS TO 75 MPH. RATHER THAN A SOLID LINE OF STORMS FORMING...THE STORMS MAY STAY CELLULAR FOR SOMETIME INTO THE EVENING...WHICH PROLONGS THE WINDOW OF OPPORTUNITY FOR TORNADO FORMATION. THERE IS THE POTENTIAL FOR LONG-TRACK STRONG TORNADOES. SCATTERED SUPERCELL STORMS ARE EXPECTED TO DEVELOP ACROSS THE LENGTH OF EASTERN OKLAHOMA THIS EVENING AND MOVE INTO NORTHWEST ARKANSAS LATE THIS EVENING WITH THE CONTINUED RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING THE RISK OF A STRONG TORNADO. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SEVERE WEATHER EVENTS IN THE AREA. ACTIVATION OF THE REGIONAL SKYWARN NETWORK WILL OCCUR THIS AFTERNOON. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Oct 17, 1:44 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT WED OCT 17 2007
OKZ054-059-060-064>066-171930-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA OK-
144 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE...SOUTHEASTERN OSAGE...CREEK...SOUTHWESTERN
TULSA AND PAWNEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 144 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES SOUTHWEST OF MARAMEC TO 7 MILES
SOUTHWEST OF MILFAY TO 35 MILES SOUTHWEST OF BEARDEN...MOVING
NORTHEAST AT 65 MPH.
A LARGE PORTION OF WESTERN OKMULGEE...SOUTHEASTERN OSAGE...CREEK...
OKFUSKEE...SOUTHWESTERN TULSA AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 230 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNAOD WATCH IS ALSO IN EFFECT FOR THESE AREAS UNTIL 4 PM CDT.
LAT...LON 3699 9601 3531 9599 3528 9642 3545 9646
3541 9653 3538 9654 3540 9664 3615 9664
3618 9680 3624 9683 3633 9694
TIME...MOT...LOC 1844Z 225DEG 60KT 3611 9684 3575 9662
3500 9673Special weather statement, Oct 17, 2:22 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT WED OCT 17 2007
OKZ054-055-059-060-064>066-172000-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-WASHINGTON OK-
222 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE...WESTERN WASHINGTON...EASTERN OSAGE...CREEK...
WESTERN TULSA AND SOUTHEASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
AT 222 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF NELAGONEY TO 11 MILES NORTH
OF BRISTOW TO 13 MILES SOUTH OF BEARDEN...MOVING NORTHEAST AT 55 MPH.
A LARGE PORTION OF WESTERN OKMULGEE...WESTERN WASHINGTON...EASTERN
OSAGE...CREEK...EASTERN OKFUSKEE...WESTERN TULSA AND SOUTHEASTERN
PAWNEE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 300 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
TORNADO WATCH NUMBER 711 IS NOW IN EFFECT FOR THIS AREA UNTIL
10 PM CDT.
LAT...LON 3537 9598 3530 9644 3597 9647 3674 9628
3701 9599
TIME...MOT...LOC 1922Z 220DEG 47KT 3673 9623 3605 9639
3522 9637Special weather statement, Oct 17, 2:45 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT WED OCT 17 2007
OKZ054>056-060-061-064>067-070-172030-
CREEK OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE
OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
245 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WESTERN WAGONER...WESTERN ROGERS...WESTERN NOWATA...
WASHINGTON...EASTERN OSAGE...EASTERN CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
AT 245 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF HULAH TO 5 MILES NORTH OF
CLEARVIEW...MOVING NORTHEAST AT 50 MPH.
A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WESTERN
WAGONER...WESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
OSAGE...EASTERN CREEK...EASTERN OKFUSKEE AND TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 330 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
TORNADO WATCHES ARE ALSO IN EFFECT FOR THESE SAME AREAS THIS
AFTERNOON.
LAT...LON 3556 9567 3556 9583 3547 9585 3547 9588
3538 9587 3538 9621 3700 9611 3700 9557
TIME...MOT...LOC 1945Z 229DEG 45KT 3702 9602 3552 9612Special weather statement, Oct 17, 3:11 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT WED OCT 17 2007
OKZ064-066-172045-
CREEK OK-OKMULGEE OK-
311 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND EASTERN CREEK
AT 311 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF SLICK...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...SLICK...KIEFER...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT.
LAT...LON 3605 9603 3604 9602 3594 9603 3564 9629
3566 9643 3608 9621 3609 9603
TIME...MOT...LOC 2011Z 214DEG 49KT 3572 9632Special weather statement, Oct 17, 3:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT WED OCT 17 2007
OKZ064>066-172045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
322 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND SOUTHEASTERN CREEK
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
AT 322 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF OKEMAH...MOVING NORTHEAST AT
65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...LIBERTY...OKEMAH...CLEARVIEW...OKFUSKEE...PRESTON...BEGGS
AND HECTORVILLE.
A LARGE PORTION OF NORTHWESTERN OKMULGEE...SOUTHEASTERN CREEK AND
EASTERN OKFUSKEE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
345 PM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT.
LAT...LON 3585 9583 3529 9627 3543 9636 3586 9613
3587 9583
TIME...MOT...LOC 2022Z 207DEG 58KT 3543 9627Special weather statement, Oct 17, 3:31 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT WED OCT 17 2007
OKZ060-061-064-172115-
CREEK OK-ROGERS OK-TULSA OK-
331 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...EASTERN CREEK AND TULSA
AT 331 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
WEST OF KIEFER...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...BIXBY...JENKS...OWASSO...
GLENPOOL...SPERRY...COLLINSVILLE...MOUNDS...KIEFER AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3642 9565 3586 9590 3587 9620 3618 9603
3618 9601 3641 9598
TIME...MOT...LOC 2031Z 210DEG 56KT 3599 9612The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:03 AM CDT | Special Weather Statement | TSA | Osage | 57 min |
| Oct 17, 7:55 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Oct 17, 10:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 75 min |
| Oct 17, 11:34 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 71 min |
| Oct 17, 1:44 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 46 min |
| Oct 17, 2:22 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 38 min |
| Oct 17, 2:45 PM CDT | Special Weather Statement | TSA | Nowata, Okmulgee, Tulsa, Washington | 45 min |
| Oct 17, 3:11 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Oct 17, 3:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 23 min |
| Oct 17, 3:31 PM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
| Oct 17, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 27 min |
| Oct 17, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 14 min |
| Oct 17, 3:54 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 17, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 42 min |
| Oct 17, 4:05 PM CDT | Tornado Warning | TSA | Delaware | 40 min |
| Oct 17, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Oct 17, 4:26 PM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| Oct 17, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 44 min |
| Oct 17, 4:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 56 min |
| Oct 17, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 91 min |
| Oct 17, 5:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Oct 17, 6:10 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Oct 17, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 74 min |
| Oct 17, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 57 min |
| Oct 17, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 70 min |
| Oct 17, 6:55 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Oct 17, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 78 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.